# SDR U2RA2025013100011

- Difficulty date: January 31, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747428
- Aircraft serial: 25068
- Aircraft time: 97,345 hours, 16,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07657
- Condition: Deformed
- Location: Zone 200
- Part time: 97,345 hours, 16,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURNING C CHECK IN HAECO SECTION  41 FUSELAGE SKIN, BETWEEN STA 488 AND STA 520 AND BETWEEN 22L AND STR -257 WAS FOUND WITH BLENDOUT DENT DAMAGE
